Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 84, NWS Melbourne, FL

August 2, 2022Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Aug 2, 2022, 6:31 PM EDT for Orange County, Osceola County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 6:31 PM EDT (22:31 UTC)
Expired
Aug 2, 2022, 7:15 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 94 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 6:39 PM EDTHAIL 0.75Four Corners, FLLOCAL BROADCAST MEDIA RELAYED REPORT OF DIME SIZED HAIL IN FOUR CORNERS.
Aug 2, 7:19 PM EDTTSTM WND GST 452 Sw Horizon West, FLWEATHERFLOW SITE XRDY AT REEDY LAKE MEASURED A PEAK WIND GUST OF 39KT/45MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1455 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

691 
WUUS52 KMLB 022231
SVRMLB
FLC095-097-022315-
/O.NEW.KMLB.SV.W.0084.220802T2231Z-220802T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
631 PM EDT Tue Aug 2 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Orange County in east central Florida...
  Northwestern Osceola County in east central Florida...

* Until 715 PM EDT.

* At 630 PM EDT, a severe thunderstorm was located near Bay Lake,
  moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bay Lake, Celebration, Intercession City, Four Corners and
  Champions Gate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
      2826 8156 2826 8166 2845 8166
TIME...MOT...LOC 2230Z 213DEG 8KT 2838 8162 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
2 follow-up statements
442 
WWUS52 KMLB 022254
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
654 PM EDT Tue Aug 2 2022

FLC095-097-022315-
/O.CON.KMLB.SV.W.0084.000000T0000Z-220802T2315Z/
Orange FL-Osceola FL-
654 PM EDT Tue Aug 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES...

At 653 PM EDT, a severe thunderstorm was located over Bay Lake,
moving north at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 639 PM, broadcast media relayed report 
         of dime sized hail near Four Corners.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bay Lake, Celebration, Intercession City, Four Corners and Doctor
Phillips.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
      2826 8156 2826 8157 2832 8160 2833 8166
      2845 8166
TIME...MOT...LOC 2253Z 197DEG 6KT 2839 8161 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
252 
WWUS52 KMLB 022307
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
707 PM EDT Tue Aug 2 2022

FLC095-097-022316-
/O.EXP.KMLB.SV.W.0084.000000T0000Z-220802T2315Z/
Orange FL-Osceola FL-
707 PM EDT Tue Aug 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES WILL EXPIRE AT 715 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.  However, 
excessive lightning, heavy rain, and gusty winds are still possible 
with this thunderstorm.

LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
      2826 8156 2826 8157 2832 8160 2833 8166
      2845 8166
TIME...MOT...LOC 2306Z 213DEG 8KT 2841 8159 

$$

Haley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:56 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 2, 3:56 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
356 PM EDT Tue Aug 2 2022

.DISCUSSION...

Rest of Today-Tonight... Storms are forming along the sea breeze,
which has pushed west of I-95. Storm motion is generally to the
south to southwest with little pushback to the coast so far.
These storms have been producing gusty winds and frequent
lightning, and will continue to do so into tonight. Current CAM
guidance is indicating a good coverage of storms over the interior
into this evening. The 15Z XMR sounding continued to show a PWAT
value of 1.85", meaning the atmosphere is primed for some water-
loaded downdrafts this afternoon into the evening hours capable of
producing strong wind gusts. 500 mb temperatures remain around -9C
based on the 15Z XMR sounding, so small hail in association with
the strongest storms is possible. Storms will be slow moving
thanks to some weaker flow, meaning that rain accumulations could
have the potential of causing some minor localized flooding in
low-lying and urban areas with poor drainage. Storms will
diminish late this evening, leading to light winds generally out
of the southwest. Lows tonight will be in the mid 70s late tonight
into Wednesday morning.

Wednesday-Friday (previous)... By midweek, guidance indicates that
the western Atlantic ridge will nudge northwards. Meanwhile, an
inverted trough is forecast to develop and move across the state of
Florida through Wednesday. The aforementioned setup will result in
increased moisture with models signaling that PWAT values will be in
the 1.8-2.3" range. Additionally, dry air will advect in from the
southeast which will most likely cut-off moisture with models
showing PWAT values sharply cut-off towards the southeast towards
the Treasure Coast at around 1.2-1.4" by Wednesday afternoon with
dry air surging to the northwest overnight Wednesday. This will keep
the highest chances for scattered to numerous showers and lightning
storms along I-4 and areas to the west as collisions occur between
the sea breeze and outflow from upstream storms. Chances for rain
will remain lower towards the Treasure Coast until late-week.

On Thursday, moisture is forecast to increase from the southeast as
another inverted trough develops with a weakness in the western
Atlantic high. Guidance shows PWAT values rising into the 1.8-2.2"
range areawide on Thursday as the trough tracks across the state.
Forcing will be greatest towards the west coast of Florida with
predominate east to southeasterly flow resulting in lake/sea breeze
collisions more towards the far western interior of central Florida,
especially across the Lake Okeechobee and Treasure Coast areas (POPs
around 50-60%). Much of the same is forecast on Friday with
primarily sea breeze driven scattered to numerous afternoon showers
and lightning storms across central Florida. Wind flow will favor
the greatest convergence/forcing towards the west coast of Florida,
in addition to, the Treasure Coast and Lake Okeechobee area.
Additional upper-level support with guidance supporting weak
impulses traversing the state of Florida through the period, cooler
temps aloft (-8 to -9C at 500mb), plentiful moisture, steepening
lapse rates, moderate to high instability, and drier air in the mid
to upper levels will result in the potential for strong storms each
afternoon. The primary hazards with any strong storms that develop
will be wind gusts to 50 mph, small hail, frequent lightning
strikes, and heavy rainfall. Highs will generally range in the low
to mid 90s each afternoon with low temperatures forecast to reach
the low to upper 70s.

Saturday-Tuesday (previous)... The Atlantic ridge is forecast to
remain north of the area with scattered to numerous sea breeze
driven showers and lightning storms forecast each afternoon.
Guidance continues to show a stronger trough will develop over the
western Atlantic and approach the state of Florida by the end
weekend. The aforementioned trough will bring a surge of moisture
across central Florida and aid in the development of primarily
scattered to numerous sea breeze driven showers and lightning storms
each afternoon. Some storms will have the potential to become strong
with gusty winds, frequent lightning strikes, and heavy rainfall
possible in any strong storms that develop. A more east to
southeasterly wind component should help bring temperatures down
slightly with afternoon highs forecast to top out in the upper 80s
to mid 90s. Expect low temperatures to reach the low to upper 70s.

&&

.AVIATION...
VFR conditions outside of convection. VCTS at all terminals
starting at the top of the 18z TAF package. The ECSB will slowly
move inland this afternoon sparking isolated to scattered showers
and storms. TEMPOs at all inland terminals and along the Treasure
Coast. There will be some pushback towards the east coast this
evening, particularly along the Treasure Coast. VCSH from 22z to 02z
at KMLB/KVRB/KFPR/KSUA. Winds become light and variable overnight.

&&

.MARINE...
Favorable boating conditions are forecast to continue
the rest of the week into the weekend. The Atlantic ridge will
remain elongated across the area with south to southeasterly winds
becoming east to southeasterly by late week as the ridge axis
nudges northward. Expect winds around 8-14kts to build seas to
2-3ft.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  91  75  91 /  30  60  10  20
MCO  74  94  74  93 /  40  60  10  50
MLB  75  90  77  90 /  40  50  10  40
VRB  72  91  75  91 /  40  40  10  50
LEE  75  92  75  93 /  40  60  20  40
SFB  74  93  74  93 /  40  60  10  40
ORL  77  95  76  95 /  40  60  10  40
FPR  72  90  74  90 /  40  40  10  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Tollefsen/Kelly
AVIATION...Law
Hazardous weather outlook, Aug 2, 9:58 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
958 AM EDT Tue Aug 2 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-030000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
958 AM EDT Tue Aug 2 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon as the east
coast sea breeze pushes inland. Boundary collisions over the
interior will produce the best chance for stronger storms with
activity lingering into the evening. Conditions are favorable for
wind gusts up to 55 mph, frequent lightning strikes, and heavy
rainfall. There is a better chance for some of the storms to push
back to the east coast but coverage will be highest west of I 95.
Move indoors if threatening weather approaches or if you hear
thunder.

.FLOOD IMPACT...
Due to slow storm motions and an increase in moisture, a quick 1 to
3 inches of rainfall will be possible, and produce could lead to
temporary flooding of urbanized and low lying areas.

.EXCESSIVE HEAT IMPACT...
Afternoon heat indices will generally peak from 102 to 107. If
outdoors today, make sure to stay hydrated and take plenty of breaks
in air conditioned spaces. Also, never leave children or pets in a
vehicle unattended.

.MARINE THUNDERSTORM GUST IMPACT...
Thunderstorms will be capable of producing wind gusts 35 to 45 knots
which will affect some inland lakes this afternoon and evening as
well as portions of the intracoastal waters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Thunderstorm chances will continue this week, driven by the east
coast sea breeze and storm-scale collisions. Higher coverage of
afternoon storms will be over interior locations west of
Interstate 95. The strongest storms will be capable of producing
gusty winds, frequent lightning strikes, and torrential downpours.

Afternoon temperatures each day will be in the low to mid 90s with
heat index values of 100 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

BS/SK

In the hours before

Special weather statement, Aug 2, 2:25 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
225 PM EDT Tue Aug 2 2022

FLZ347-447-747-021900-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
225 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of northern Brevard
County through 300 PM EDT...

At 223 PM EDT, Doppler radar was tracking a strong thunderstorm
over northern Merritt Island, moving west at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Cocoa, Sharpes, Merritt Island and Kennedy Space Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

&&

LAT...LON 2838 8074 2840 8075 2840 8076 2854 8080
      2858 8064 2842 8062
TIME...MOT...LOC 1823Z 078DEG 6KT 2850 8070

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kelly
Special weather statement, Aug 2, 3:05 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
305 PM EDT Tue Aug 2 2022

FLZ058-259-264-021945-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
305 PM EDT Tue Aug 2 2022

...Strong thunderstorms will impact portions of western St. Lucie,
southeastern Okeechobee and western Martin Counties through 345 PM
EDT...

At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Fort Pierce South to 7 miles
west of Palm City. Movement was southwest at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Indiantown, J And S Fish Camp, Tradition, Saint Lucie West and First
Data Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2700 8062 2708 8066 2711 8066 2713 8069
      2747 8078 2751 8047 2710 8029 2698 8046
      2696 8061
TIME...MOT...LOC 1904Z 066DEG 6KT 2743 8051 2714 8039

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Aug 2, 3:25 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
325 PM EDT Tue Aug 2 2022

FLZ041-046-022015-
Seminole FL-Inland Volusia FL-
325 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of northeastern
Seminole and southeastern Volusia Counties through 415 PM EDT...

At 324 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Smyrna Beach, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Port Orange, New Smyrna Beach, Geneva, Maytown and Lake Harney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2908 8103 2879 8092 2879 8097 2873 8097
      2872 8110 2909 8120
TIME...MOT...LOC 1924Z 337DEG 9KT 2899 8103

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Aug 2, 6:20 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Tue Aug 2 2022

FLZ045-053-022245-
Osceola FL-Orange FL-
620 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 645 PM EDT...

At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Four Corners, or near Celebration. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bay Lake, Celebration, Four Corners, Champions Gate and Horizon West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2848 8160 2832 8151 2823 8154 2826 8156
      2826 8166 2846 8166
TIME...MOT...LOC 2220Z 231DEG 2KT 2830 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:22 PM EDTSpecial Weather StatementMLBLake23 min
Aug 1, 8:44 PM EDTSpecial Weather StatementMLBLake31 min
Aug 1, 8:52 PM EDTSevere Thunderstorm WarningMLBLake, Orange36 min
Aug 1, 8:58 PM EDTSevere Thunderstorm WarningMLBLake, Orange23 min
Aug 1, 9:24 PM EDTSpecial Weather StatementMLBOrange36 min
Aug 1, 9:51 PM EDTSpecial Weather StatementMLBOrange39 min
Aug 1, 10:19 PM EDTSpecial Weather StatementMLBOrange26 min
Aug 1, 10:33 PM EDTSpecial Weather StatementMLBLake27 min
Aug 1, 10:37 PM EDTSpecial Marine WarningMLB113 min
Aug 1, 10:42 PM EDTSpecial Weather StatementMLBOsceola33 min
Aug 1, 11:13 PM EDTSpecial Weather StatementMLBOsceola32 min
Aug 2, 2:20 PM EDTSpecial Marine WarningMLB55 min
Aug 2, 2:25 PM EDTSpecial Weather StatementMLBBrevard35 min
Aug 2, 3:05 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie40 min
Aug 2, 3:25 PM EDTSpecial Weather StatementMLBVolusia50 min
Aug 2, 3:32 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia19 min
Aug 2, 6:20 PM EDTSpecial Weather StatementMLBOrange25 min
Aug 2, 6:44 PM EDTAreal Flood AdvisoryMLBOsceola2 hr
Aug 2, 6:44 PM EDTSpecial Weather StatementMLBLake31 min
Aug 2, 6:54 PM EDTAreal Flood AdvisoryMLBLake, Orange111 min
Aug 2, 7:04 PM EDTSpecial Weather StatementMLBOsceola26 min
Aug 2, 7:10 PM EDTSpecial Weather StatementMLBOrange35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.